# SDR QXEA0100424

- Difficulty date: March 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 5,867 hours, 8,100 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Part time: 5,797 hours, 7,981 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SEA - AT 14,000 FEET NR 2 ENGINE OIL PRESSURE DROPPED TO APPROXIMATELY 42 PSI AND TEMPERATURE READ APPROXIMATELY 80.  AS PER CHECKLIST ENGINE NR 2 WAS SHUT DOWN TO START FEATHER.  AIRCRAFT LANDED WITHOUT INDICIDENT.  REMOVED AND REPLACED INDICATOR S/N 8092.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
